# SDR 2025FA0000818

- Difficulty date: December 11, 2025
- Submitted: December 11, 2025
- Operation: General aviation
- Aircraft: N811QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 0046
- Aircraft time: 5,528 hours, 3,266 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Reverser Half
- Part number: 35L0118016
- Part serial: 1915261
- Condition: Corroded
- Location: Upper
- Part time: 5,528 hours, 3,266 cycles
- Component: Thrust Reverser
- Component part number: 35L0013020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH THRUST REVERSER UPPER DOOR SHOWS SIGNS OF CORROSION.
